Hair Loss Caused by Medication 

Professional Surveyor Boards » General Surveying » Hair Loss Caused by Medication

Name Message
princywilliam
Posts: 428

Joined: 12/5/2018
Topic  Hair Loss Caused by Medication       Flag »  Reply »
Baldness and hair loss is something that Ceragrowth Hair Review every man dreads. We like to believe we are immortal and we will always be youthful but that is just not the case and when we start to lose our hair this thought becomes reality. This is probably why so many men are willing to spend good money to get hair growing in their bald spot again. We just want to keep our youth as long as we can and this is one way to cheat mother nature. The question then is which of the many methods of treating hair loss are you going to choose? The answer to this really lies in the severity of the balding.

If you are just starting to notice extra hairs on your pillow in the morning or at the bottom of the shower after shampooing then there are two different drugs that can be used to slow down or halt the loss. Both of these treatments have been approved by the FDA as being affective at treating hair loss.

The first drug, Finasteride, is taken in the table form once a day. It works to limit the production of DHT which is the substance that bonds with hair follicles and causes them to stop producing hair. Finasteride is not recommended for women because of the possibility of birth defects in male fetuses. I particular, it can cause developmental problems with the formation of the sex organs.


  Thursday, January 3, 2019 at 11:53:59 PM

Professional Surveyor Boards » General Surveying » Hair Loss Caused by Medication

 
» Reply to Hair Loss Caused by Medication Topic

In order to post a new message, you must first be logged into an account.